Interesting question. I used the fentanyl patch for a little over a year and there was always some liquid left in it. But I followed what the dosing information said and that was to leave one patch for 36 hours 3 days and after that time was up to change that patch. I remember getting dizzy and nauseous for awhile until I got used to it. But just follow your Drs dosing schedule... hope you feel better
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Dec 2009 • 1 answer
Posted 13 Aug 2011 • 5 answers
Your days are now getting better! I am going to tell you what to use to keep your fentanyl patch on?
Posted 25 Dec 2012 • 9 answers
Chronic Pain - I am prescribed the Fentanyl Patch 50mcg, and Hydrocodone 10/325mg. It isn't working?
Posted 28 Dec 2012 • 5 answers
Posted 11 Apr 2013 • 2 answers